Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 40, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Apr 12, 2021, 4:34 PM EDT. It took effect at Apr 13, 2021, 12:00 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2021, 4:34 PM EDT (20:34 UTC)
- In effect from
- Apr 13, 2021, 12:00 AM EDT
- Expired
- Apr 14, 2021, 3:39 AM EDT
- In force
- 28 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
237 WHUS72 KMHX 122034 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 434 PM EDT Mon Apr 12 2021 AMZ152-154-130845- /O.NEW.KMHX.SC.Y.0040.210413T0800Z-210414T1600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 434 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO NOON EDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 4 AM Tuesday to noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-130845- /O.NEW.KMHX.SC.Y.0040.210413T0400Z-210414T0400Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 434 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT TUESDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From midnight tonight to midnight EDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-130845- /O.NEW.KMHX.SC.Y.0040.210413T0400Z-210413T1600Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 434 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From midnight tonight to noon EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ131-230-231-130845- /O.NEW.KMHX.SC.Y.0040.210413T0800Z-210413T2000Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 434 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...From 4 AM to 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-130845- /O.NEW.KMHX.SC.Y.0040.210413T0800Z-210413T2200Z/ Pamlico Sound- 434 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...From 4 AM to 6 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
662 WHUS72 KMHX 130917 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 517 AM EDT Tue Apr 13 2021 AMZ152-154-132130- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 517 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-132130- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T0400Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 517 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-131600- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210413T1600Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 517 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ131-230-231-132000- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210413T2000Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 517 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kts with gusts up to 30 kts and choppy waters. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-132130- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210413T2200Z/ Pamlico Sound- 517 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Pamlico Sound. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
849 WHUS72 KMHX 131638 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1238 PM EDT Tue Apr 13 2021 AMZ135-131745- /O.CAN.KMHX.SC.Y.0040.000000T0000Z-210413T2200Z/ Pamlico Sound- 1238 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below Small Craft Advisory Critria. $$ AMZ131-230-231-131745- /O.CAN.KMHX.SC.Y.0040.000000T0000Z-210413T2000Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 1238 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below Small Craft Advisory Critria. $$ AMZ152-154-140445- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 1238 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-140400- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T0400Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 1238 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
948 WHUS72 KMHX 131946 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 346 PM EDT Tue Apr 13 2021 AMZ152-154-140800- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 346 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-140400- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T0400Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 346 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Seas 5 to 7 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
189 WHUS72 KMHX 140204 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1004 PM EDT Tue Apr 13 2021 AMZ150-140600- /O.EXT.KMHX.SC.Y.0040.000000T0000Z-210414T0600Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 1004 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...4 to 6 foot seas. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-141415- /O.CON.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 1004 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until noon EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
293 WHUS72 KMHX 140739 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 339 AM EDT Wed Apr 14 2021 AMZ152-154-141945- /O.CAN.KMHX.SC.Y.0040.000000T0000Z-210414T1600Z/ /O.NEW.KMHX.SC.Y.0041.210415T0200Z-210416T0000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 339 AM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 10 PM this evening to 8 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-141945- /O.NEW.KMHX.SC.Y.0041.210415T0200Z-210415T1800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 339 AM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM EDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From 10 PM this evening to 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-141945- /O.NEW.KMHX.SC.Y.0041.210415T0000Z-210415T0600Z/ Pamlico Sound- 339 AM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Pamlico Sound. * WHEN...From 8 PM this evening to 2 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 12:32 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Apr 12, 12:32 PM EDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 1232 PM EDT Mon Apr 12 2021 .SYNOPSIS... High pressure will build into the area today and linger for the first half of the work week. Another low pressure area and frontal system will approach the region mid week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1215 PM Mon...An area of stratus is advecting south along the coast as has almost reached Cape Hatteras around noontime. Guidance is keeping the stratus along the coast with little additional westward propagation over the next few hours, then erodes it late this afternoon before surging back in this evening and overnight. Greatest adjustments made to the sky, wind, and temp grids across the OBX with the mid day update. Minimal adjustments make for the rest of the FA. Prev disc...Very quiet day in the cards for eastern North Carolina. Dry air expected to linger over the region as an upper ridge currently over the central CONUS shifts eastward and weak high pressure builds in from the southwest. With NW downsloping winds wouldn't be shocked to see Tds fall into the upper 30s at times. Winds expected to gust up to 20-25 mph at times especially across the coastal plain. Low- level thicknesses point to another day with highs hovering around 80, and with the sea breeze likely to be pinned along the coast these highs will likely reach to the Crystal Coast. && .SHORT TERM /TONIGHT/... As of 335 AM Mon...The upper low currently over the Great Lakes is forecast to eject across the mid- Atlantic tonight as another broad upper low over the Upper Midwest pushes eastward. This will result in flow veering northerly and dragging a slug of moisture south from the mid- Atlantic across OBX, resulting in strato-cu overspreading OBX. Some guidance is hinting at some possible sprinkles in the area overnight but given the weak signal opted to keep the forecast dry for now. Lows close to average in the low 50s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 425 AM Mon...Long term forecast begins with upper low over the Great Lakes being absorbed into another upper low over the Upper Midwest on Monday night. This low eventually settles over the Great Lakes by midweek, while another upper cyclone (originating from energy breaking off the first low) stalls over the western CONUS. This sets up a blocking pattern over the country through the week with the Carolinas under broad cyclonic flow for the second half of the week. Slightly above average temperatures to start the week trend to below average by midweek. Tuesday...Dry day as weak high pressure builds in from the west behind the front. Highs in the low 70s in the North and mid to upper 70s south of HWY 70. Wednesday...Another cold front approaches Wednesday morning as a lobe of energy rotates around the eastern CONUS low. This should help pull a slug of moisture from the Gulf of Mexico across the southeastern states with PWATs over the Carolinas rising to around an inch and a half. Chances of rain increase through the day as the front approaches. Still a widespread in guidance regarding instability with FROPA so slight chance of thunder was left in the grids, however models are trending toward a solution with greater instability once the front reached the coast. Overnight, widespread showers linger but thunder should fade away overnight as the front pushes offshore. Thursday and Friday...Primarily dry as considerably drier airmass advects in behind the front. Thursday's highs in the upper 60s across most of the area and struggling to touch 70 in southernmost portions of the CWA. Overnight lows in the mid 40s. Friday will be dry as well, but slightly warmer. Saturday and Sunday...Uncertainty increases late in the period. Another system impacts the region next weekend. Details on its evolution are murky although trends are leaning toward a wetter solution so PoPs were slightly bumped up to chance of rain in the forecast. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... Short Term /through 12Z Tuesday/... As of 1225 PM Mon...Pred VFR expected at the TAF sites through the TAF period. An area of stratus bringing IFR/LIFR conditions will impact the OBX for the next several hours before eroding late this afternoon. Gusty NW winds expected for much of the day and peak wind gusts could approach 20 kt, especially farther inland. Calmer conditions tonight with clear skies across the SW portion of the FA but guidance is showing stratus advecting back inland to roughly a Cedar Island to Plymouth line bringing IFR/MVFR cigs. Long Term /Tuesday through Friday/... As of 430 am Mon...FROPA Wednesday night into the overnight hours Thurs likely bringing in precip ahead of the front and a slight chance of thunderstorms along the front with sub-VFR cats possible. Drier weather with VFR cats to end the week. && .MARINE... Short Term /Today and Tonight/... As of 345 AM Mon...SCA conditions continue across the far outer central and southern waters with seas around 4-6 feet, although these are expected to fall below criteria by sunrise. Complex wind forecast today with sea breeze expected to be pinned along the coast. SW winds of 10-15 kt expected over the southern and central waters, while N/NE winds are forecast over the northern waters and sounds. Later tonight, NW winds increase to 15-20 kt as upper level impulse dives across the area. SCA may be needed later today for this northerly surge. Seas fall to 2-3 feet late tonight, before building to 4-5 feet early Tuesday morning especially for northern waters. Long Term /Tuesday through Friday/... As of 440 AM Sun...Seas build back quickly Tuesday with northerly surge behind the front, veering winds to the north at 10-15 kt for northern and central waters. From here, persistent northerly winds of 10-20 kt are forecast across the coastal waters and sounds with low pressure lingering off the coast for a few days. A few gusts to 25 kt are possible across the outer waters during this period but the main concern is seas building above 6 feet with the steady northerly fetch. SCA conditions are possible mid week before laying down to end the week into the weekend. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...SK/MS SHORT TERM...MS LONG TERM...CEB AVIATION...MS/CEB MARINE...MS/CEB
Hazardous weather outlook, Apr 12, 4:24 AM EDT, 12 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 424 AM EDT Mon Apr 12 2021 NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-130830- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-East Carteret-Inland Onslow- Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island- 424 AM EDT Mon Apr 12 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.